Conditions for the parameter dyadics of lossless bi-anisotropic media

I. Lindell, A. Sihvola, P. Puska, L. Ruotanen

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)268-272
    JournalMicrowave and Optical Technology Letters
    Volume8
    Issue number5
    Publication statusPublished - 1995
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bi-anisotropic media
    • electromagnetic theory

    Cite this